Maguire, A.J., Rees, J.M. and Derbyshire, S.H. (2008) Impact of height-dependent drainage forcing on the stable atmospheric boundary layer over a uniform slope. Il Nuovo Cimento C, 31 (5-6). pp. 699-710. ISSN 1826-9885
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Mrs Megan Hobbs |
Date Deposited: | 12 Mar 2010 15:17 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/10.1393/ncc/i2008-10325-2 |
Status: | Published |
Publisher: | SIF |
Identification Number: | 10.1393/ncc/i2008-10325-2 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10563 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online